8 oz btl
Active Ingredients – Purpose. (In Each 30 Ml). Acetaminophen 1,000 Mg – Pain Reliever. Diphenhydramine HCI 50 Mg – Nighttime Sleep Aid.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take. More than 4,000 mg of acetaminophen in 24 hours. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. If a skin reaction occurs, stop use and seek medical help right away. Do not use with any other drug containing acetaminophen (prescription or non-prescription). If you are not sure whether a drug contains. Do not use if neck band imprinted with “TYLENOL PM’ or foil inner seal imprinted with “SAFETY SEAL®” is broken or missing. Do not use with other medicines containing acetaminophen.Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: Skin reddening. Blisters. Rash.
Tylenol® Extra Strength PM Sleep Aid. New. Acetaminophen, diphenhydramine HCI. Pain reliever, nighttime sleeping aid. Non-habit forming. Bedtime berry. 8 Fl Oz (240 ml). Uses: Temporary relief if occasional headaches and minor aches and pains with accompanying sleeplessness. Acetaminophen (1,000 mg per 30 ml) Diphenhydramine HCI (50 mg per 30 ml). How can we help? 1-877-895-3665. © J& JCI 2017.
Johnson & Johnson
McNeil Consumer Healthcare Division Fort Washington, PA 19034 USA